# SDR CA090227008

- Difficulty date: February 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D1820R
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION A TECH FOUND CRACKS AROUND THE SPACER MOUNT BOLT HEADS ON REAR FACE OF BULKHEAD. THE PROP WAS REMOVED AND PARTIALLY DISASSEMBLED REAR BULKHEAD AND FOUND SUBSTANTIAL CRACKING UNDER CENTER REINFORCING PLATE ON FWD FACE OF REAR BULKHEAD.
